MathSciNet Relay Station
MathSciNet bibliographic data
MR1726699 (2001d:31004) 31B15 (28A75 31A15 35R35 42B99 49Q20)
Kenig, Carlos E.; Toro, Tatiana Free boundary regularity for harmonic measures and Poisson kernels. Ann. of Math. (2) 150 (1999), no. 2, 369–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement